# SDR SWAA021499

- Difficulty date: July 6, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 12,328 hours, 7,383 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355800103
- Part serial: 0276
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, INFLIGHT FAILURE OF BOTH NORM AND AUTOPILOT ELECTRIC PITCH TRIM.  REMOVED AND REPLACED STAB TRIM MOTOR PER MM.
